Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1789
Title: Welcome to the Journal of Informetrics
Authors: EGGHE, Leo 
Issue Date: 2007
Publisher: Elsevier
Source: JOURNAL OF INFORMETRICS, 1(1). p. 1-1
Document URI: http://hdl.handle.net/1942/1789
ISSN: 1751-1577
e-ISSN: 1875-5879
DOI: 10.1016/j.joi.2006.09.003
ISI #: 000253974300001
Category: M
Type: Journal Contribution
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
welcome.pdfPreprint17.08 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

4
checked on May 13, 2022

Page view(s)

48
checked on May 16, 2022

Download(s)

148
checked on May 16, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.